Quinn Posted June 10, 2011 Share Posted June 10, 2011 Hi there. Help! I have been taking Lamictal for 5 weeks now (for BPII) as a mood stabiliser, titrating slowly up in dose. Initially I had some lovely runs of a very happy state but this wore off. I have stabilized incredibly, functioning more than I have for a year EXCEPT I am having increasingly bad dreams every morning before I wake up. These dreams seem to pull an issue out of my life and amplify bad feelings. They are hard to wake up from and I have brain fog all day. I only got up to 50mg before I had to decease again as they were just too disturbing. Has anyone else had this ? Does it fade with time? Anything help it go? Other than these dreams this med is working for me. I also take 50mg Zoloft (which is doing nothing) and occasional Valium. Any experiences appreciated THANK YOU. Q Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.